# SDR UALA2013022601141

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM AT RBL 45 CORRODED.   REMOVED CORRODED SECTION OF FLOORBEAM UPPER TEE, FABRICATED AND INSTALLED UPPER TEE REPAIR SECTION.  MAJOR REPAIR.
